# SDR DXTA2022032358850

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 4,067 hours, 2,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 84691531
- Part serial: NSN
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS SIGNIFICANTLY HARDER TO CLOSE THAN NORMAL. WHEN RAISING THE DOOR, THE LAST COUPLE OF INCHES THE DOOR BINDS AND BANGS TO A STUTTERED CLOSE. WHEN LOWERING THE DOOR, THE DOOR DOES NOT RELEASE INTO THE CONTROLLED FREEFALL UNTIL YOU HAVE GIVEN THE DOOR 3 OR 4 SIGNIFICANT SHOVES TO FREE IT OPEN. SEE VIDEO.. // SIGNOFF// OPS CHECKED MED AND FOUND DOOR HITTING AFT STRIKER, REMOVED SHIMS FROM AFT STRIKER AND OPS CHECKED DOOR AND OPENED AND CLOSE NORMALLY, PERFORMED MED ADJUSTMENT AND FOUND THAT THE THE GAP BETWEEN THE FOWARD MED AND AFT MED TO THE AIRCRAFT FUSELAGE I.S OUT OF LIMITS, ADJUSTED FORE·AFT DOOR POSITION BUSHINGS ON MED. GAP CHECK GOOD. WHILE MONITORING CDMS, FOUND PROX SWITCH S6 REMAINS OPEN AT ALL TIMES, TROUBLESHOT TO FAULTY THRESHOLD HARNESS. PIN F @ PC048 TO PIN F @ PC027 HAS HIGH RESISTANCE AND OPENS · WHEN HARNESS IS MANIPULATED NEAR PCO27 REMOVED DEFECTED HARNESS PN 8469153-1 AND INSTALLED NEW HARNESS PN 8469153-1,WHILE INSTALLING NEW HARNESS PN 8469153·1 NOTICED POSSIBLE WRONG CLAMP AND SCREWS, INSTALLED NEW HARDWARE AND CLAMP AS REQUIRED. REINSTALLED STEP ASSEMBLY, PERFORMED OPS CHECK, NO DEFECTS NOTED. CAS MESSAGE FOR D.Q:OR OPEN GOES AWAY ONCE MED IS CLOSED. REF. CE•680A AMM 52-10-00 AND CE-680A SB680A-52-05, OKAY TO CONTINUE,
